# SDR UALA2013010200006

- Difficulty date: January 2, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 47,636 hours, 18,876 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 801780388013
- Part serial: 221
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE GOT LGCIU 1 FAULT.  NO AIRBORNE RESET AVAIL. GPWS AND REVERSER INOP.  RETURNED TO DENVER.  REPLACED LGCIU 1, OP CKS GOOD.
